CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An improved threshold dynamics method for wetting dynamics 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 392, 页码: 291-310
Authors:  Wang, Dong;  Wang, Xiao-Ping;  Xu, Xianmin
Favorite  |  View/Download:26/0  |  Submit date:2020/01/10
Threshold dynamics method  Wetting  Contact point  Young's angle  Gaussian kernel  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Parallel energy-stable phase field crystal simulations based on domain decomposition methods 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2019, 卷号: 234, 页码: 26-39
Authors:  Wei, Ying;  Yang, Chao;  Huang, Jizu
Favorite  |  View/Download:33/0  |  Submit date:2019/01/11
Phase field crystal equation  Discrete variational derivative method  Unconditionally energy stable scheme  Domain decomposition method  
ENERGY STABLE SECOND ORDER LINEAR SCHEMES FOR THE ALLEN-CAHN PHASE-FIELD EQUATION 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2019, 卷号: 17, 期号: 3, 页码: 609-635
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:41/0  |  Submit date:2020/01/10
Allen-Cahn equation  energy stable  stabilized semi-implicit scheme  second order scheme  error estimate